Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 7, NWS Boston/Norton, MA

January 16, 2018

NWS Boston/Norton, MA issued this small craft advisory at Jan 16, 2018, 4:04 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2018, 4:04 AM EST (09:04 UTC)
Expired
Jan 16, 2018, 3:06 PM EST
In force
11 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

214 
WHUS71 KBOX 160904
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Taunton MA
404 AM EST Tue Jan 16 2018

ANZ231-161715-
/O.NEW.KBOX.SC.Y.0007.180116T0904Z-180116T2200Z/
Cape Cod Bay-
404 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

The National Weather Service in Taunton has issued a Small Craft
Advisory, which is in effect until 5 PM EST this afternoon.

* WINDS AND SEAS...Northwest winds 5 to 10 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ251-161715-
/O.EXT.KBOX.SC.Y.0005.000000T0000Z-180117T0600Z/
Massachusetts Bay and Ipswich Bay-
404 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS AND SEAS...Southwest winds 10 to 15 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ254>256-161715-
/O.EXT.KBOX.SC.Y.0005.000000T0000Z-180117T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
404 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS AND SEAS...East winds 5 to 15 kt with gusts up to 25 kt. 
  Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ250-161715-
/O.EXT.KBOX.SC.Y.0005.000000T0000Z-180117T2300Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
404 AM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS AND SEAS...Southeast winds 10 to 15 kt with gusts up to 
  20 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
1 follow-up statement
196 
WHUS71 KBOX 162006
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Taunton MA
306 PM EST Tue Jan 16 2018

ANZ231-162115-
/O.CAN.KBOX.SC.Y.0007.000000T0000Z-180116T2200Z/
Cape Cod Bay-
306 PM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Taunton has cancelled the Small
Craft Advisory.


$$

ANZ235-237-170415-
/O.NEW.KBOX.SC.Y.0008.180117T1200Z-180118T0000Z/
Rhode Island Sound-Block Island Sound-
306 PM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
WEDNESDAY...

The National Weather Service in Taunton has issued a Small Craft
Advisory, which is in effect from 7 AM to 7 PM EST Wednesday.

* WINDS AND SEAS...East winds 5 to 15 kt with gusts up to 20 kt. 
  Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ254>256-170415-
/O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
306 PM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS AND SEAS...Southeast winds 5 to 15 kt with gusts up to 
  25 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ250-170415-
/O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
306 PM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 20 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ251-170415-
/O.CON.KBOX.SC.Y.0005.000000T0000Z-180117T0600Z/
Massachusetts Bay and Ipswich Bay-
306 PM EST Tue Jan 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...South winds 5 to 10 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:56 AM EST, 8 minutes earlier.

Area forecast discussion, Jan 16, 3:56 AM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
356 AM EST Tue Jan 16 2018

.SYNOPSIS...
Low pressure moves east from the Great Lakes today, then redevelops
off the Mid Atlantic coast before tracking across SE New England
Wednesday.  This will bring the potential for several inches of snow
to the region, mainly Tuesday night into Wednesday afternoon, but a
changeover to rain is likely Wednesday across portions of Rhode
Island and southeast Massachusetts. Mainly dry weather likely
Thursday into Sunday, with a warming trend during the weekend.
Another low pressure system may affect our region early next week
with mostly rain.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1015 PM Update...

Continue to see spotty freezing drizzle across portions of
Plymouth and western Barnstable counties at 03Z, as well as some
mixed precip at KPVC. Band of light precip still skirting along
the E coast of Plymouth county as seen on latest KBOX 88D radar
imagery, though starting to shrink in coverage as the back edge
appears to be from W of KGHG-KPYM.

Due to the continuance of the freezing drizzle, have extended
the Winter Weather Advisory for eastern Plymouth county for a
few more hours. Also included Barnstable county, felt it was
enough to include them for a few hours mainly across the lower
Cape. Should see precip taper off by around 1 AM.

Winds are slowly backing to 350-360 degrees, so should see drier
air work eastward. However, solid low level cloud deck
continues across the region, though gradually increasing across
the CT valley at 03Z. Temps look to remain steady or maybe fall
a few degrees through the remainder of the night.

Previous discussion...

Tuesday...

Should see cloudy skies early Tuesday morning with light north
winds. Approaching system from the west will help flip wind to a
more southerly direction by the afternoon hours. Guidance
continues to suggest more or a southwest flow aloft as WAA moves
in the region. This will help keep the region socked in with
clouds, however temperatures do warm into the low to mid 30s.
Within this warm advection pattern, snow showers will break out
across the area with some moderate lift in the snow growth
region. The Tuesday evening commute may be impacted especially
across western MA but the bulk of this system will occur Tuesday
night into Wednesday. See the short term section for more
details.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Tuesday night through Wednesday...

Upper trough over the eastern USA with jet core 130-145 knots.
The trough axis maintains a progressive orientation through
midweek. The right entrance region of the jet moves near the
Carolina coast Tuesday evening, which will generate cyclogenesis
along the coast. The resulting coastal low will then move up the
coast overnight and pass Cape Cod and Islands Wednesday
afternoon/evening.

Cross sections show some initial elevated lift early Tuesday
night, but the best and deepest lift over Southern New England
runs from after midnight until midday Wednesday. This will be
the best time for accumulating snow. There are differences among
the models regarding the track of the storm center. The NAM and
GFS are slower and pass about 70 miles inside 40N/70W, while the
GGEM and ECMWF are about 6 hours faster and pass directly over
Cape Cod. We favored the offshore track.

QPF continues to be expected in the 0.40 to 0.75 inch range,
with snow to liquid ratios of between 12 and 15 to 1 in the
interior and 10 to 12 to 1 in much of RI and Southeast MA. This
supports 6 inches or higher over much of the region, with
diminishing amounts south of a Boston-Hartford line due to
temperatures near freezing along with a mix or change to rain.

This brings the heaviest snow over interior Southern New
England, affecting an area broader than the current watch.
We have expanded the existing Winter Storm Watch to include
Northern CT, NW RI, and Norfolk/Suffolk Counties in MA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...

* Cold and dry Thursday
* Continued dry with a warming trend through the weekend
* Another storm may bring mostly rain Monday

Wednesday night and Thursday...

Coastal low over the Gulf of Maine Wed evening will lift into the
Maritimes. Some lingering light snow eastern New Eng is possible
early as sharp mid level trough swings through, otherwise drying
with gradual clearing overnight. Thursday looks dry and cold with a
mix of sun and clouds. Somewhat breezy as well with gusty NW winds
at times. Temps in the mid 20s to lower 30s.

Friday through Sunday...

Looks mainly dry though the weekend. Moderating trend begins Fri
with temps recovering to near seasonable normals then a mild day Sat
with temps in the 40s. Some uncertainty with temps Sun which will
depend on a possible frontal passage. ECMWF further south with
northern stream shortwave across SE Canada which drives cold front
through with high pres building to the north, while
GFS/GGEM/UKMET keep boundary to the north and mild temps. We
leaned toward milder consensus of the guidance, but will have to
monitor this trend as ECMWF would suggest some ice potential on
front end of next shot of precip late Sun night/early Mon.

Monday...

Amplified mid level trough and cold front approaches from the west
with decent pre-frontal low level jet moving into the region. Timing
this far out is uncertain but a period of rain appears likely
sometime Mon into Mon night. One caveat is ECMWF would suggest some
mixed precip/ice would be possible at the onset with cold high pres
to the NE.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday/...

Overnight...Moderate to high confidence in TAF. Patchy -SN/-FZDZ
across eastern Plymouth county to Cape Cod should wind down by
around 06Z. Mixture of MVFR to low end VFR CIGS with lowest
conditions across eastern MA including the Cape and the Islands.

Tuesday...Moderate confidence in TAF. Any VFR will fall to MVFR
cigs through the day. Light snow showers will over spread the
region by the afternoon esp across western MA.

Tuesday night-Wednesday... Mainly IFR/LIFR cigs/vsbys in snow,
with areas of heavy snow north of a BOS-HFD line. Snow may mix
with or change to rain south of a Marshfield-Providence-Westerly
line. Conditions improve to VFR in CT and Western Mass Wednesday
afternoon...and in RI and Eastern/Central Mass Wednesday night.
Wind gusts 25 to 30 knots around Nantucket and parts of Cape
Cod.

Thursday...VFR. Northwest winds gust to 25 knots Cape Cod and
Islands, with gusts to 20 knots elsewhere.

KBOS Terminal...Moderate confidence in TAF. Should remain snow
free, but cannot rule out a few flurries during the evening
push.

KBDL Terminal...High confidence in TAF.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Mainly VFR, with local IFR possible in the
evening. Breezy. Slight chance SN.

Thursday through Saturday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday/... High confidence.

Overnight into Tuesday...N-NE winds overnight with gusts near
20 kts will diminish by the morning as they shift to SE. SCA
has been expanded as seas will remain about 5 feet or higher.

Tuesday night...S-SE winds with gusts to 25 knots. Seas 5 feet
on the outer waters. Mixed snow and rain developing. Visibility
4 to 6 nm. Small Craft Advisory may be needed.

Wednesday...Easterly winds with gusts 20 to 30 knots. A few
gusts to 35 knots possible southeast of Nantucket. Seas 5 to 7
feet on the outer waters and possibly on the RI waters. Rain and
snow will diminish in the afternoon. Visibility 2 to 4 miles.
Small Craft Advisory may be needed. Low chance of a gale warning
southeast of Nantucket.

Wednesday night...Winds turning from northwest at 20 to 25
knots. Seas remain at 5 to 7 feet on the outer waters. Snow
tapers off at this time. Small Craft Advisory may be needed.

Thursday...Northwest winds gusting to 25 knots. Seas remain 5 to
7 feet on the outer waters. Small Craft Advisory may be needed.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Slight chance of snow.

Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas.

Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.

Friday: Winds less than 25 kt. Local rough seas.

Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.

&&

.HYDROLOGY...
Minor flooding continues along Taunton and Pawcatuck Rivers
where Flood Warnings remain in effect. A Flood Warning is also
in effect for the Connecticut River at Hartford and Middle
Haddam, where ice is causing some river fluctuations.

Colder weather will persist through midweek which will limit
additional runoff, although we should see some building of snow
pack for much of region Tuesday into Wednesday.

For details on specific area rivers, including observed and
forecast river stages, please visit the Advanced Hydrologic
Prediction Service /AHPS/ graphs on our website.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
     CTZ004.
     Winter Storm Warning from 7 PM this evening to 3 PM EST
     Wednesday for CTZ002-003.
MA...Winter Weather Advisory from 1 AM to 1 PM EST Wednesday for
     MAZ017>019.
     Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
     MAZ004>007-012>016-026.
     Winter Storm Warning from 7 PM this evening to 3 PM EST
     Wednesday for MAZ002-003-008>011.
     Winter Weather Advisory from 1 AM to 9 AM EST Wednesday for
     MAZ020-021.
RI...Winter Weather Advisory from 1 AM to 1 PM EST Wednesday for
     RIZ002>004.
     Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
     RIZ001.
     Winter Weather Advisory from 1 AM to 9 AM EST Wednesday for
     RIZ005>007.
MARINE...Small Craft Advisory until 5 PM EST this afternoon for ANZ231.
     Small Craft Advisory until 6 PM EST Wednesday for ANZ250-
     254>256.
     Small Craft Advisory until 1 AM EST Wednesday for ANZ251.

&&

SYNOPSIS...KJC
NEAR TERM...EVT
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...KJC/EVT
MARINE...KJC/EVT
HYDROLOGY...
Hazardous weather outlook, Jan 15, 4:02 PM EST, 12 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
402 PM EST Mon Jan 15 2018

CTZ002>004-MAZ002>004-008>012-RIZ001-162115-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Northwest Providence RI-
402 PM EST Mon Jan 15 2018

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, western Massachusetts and northwest Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ005>007-013>015-026-162115-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Northern Middlesex MA-
402 PM EST Mon Jan 15 2018

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for northeast Massachusetts
including the city of Boston.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ017-020-022>024-RIZ002>008-162115-
Northern Bristol MA-Southern Bristol MA-Barnstable MA-Dukes MA-
Nantucket MA-Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
402 PM EST Mon Jan 15 2018

This Hazardous Weather Outlook is for southeastern Massachusetts and
most of Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk for advisory level snowfall away from the
coast with some uncertainty on how the snowfall gradient will setup.
The snow may mix with or change to rain for a time. The bulk of the
snow falls late Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ018-019-021-162115-
Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA-
402 PM EST Mon Jan 15 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk for advisory level snowfall with some
uncertainty on how the snowfall gradient will setup. The snow may mix
with or change to rain for a time. The bulk of the snow falls late
Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ016-162115-
Eastern Norfolk MA-
402 PM EST Mon Jan 15 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for eastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ230>237-250-251-254>256-162115-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
402 PM EST Mon Jan 15 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

East winds may briefly reach gale force southeast of Nantucket
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 10:13 PM ESTWinter Weather AdvisoryBOXBarnstable, Norfolk, Plymouth78 min
Jan 16, 3:56 AM ESTWinter Storm WarningBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more35 hr
Jan 16, 3:56 AM ESTWinter Weather AdvisoryBOXBristol, Essex, Hampden, Hampshire, Middlesex, Norfolk and 3 more35 hr
Jan 16, 3:06 PM ESTSmall Craft AdvisoryBOX13 hr

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.